# SDR TWAA0012201

- Difficulty date: August 1, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 35,789 hours, 18,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE TWO BATTERIES IN THE POWER SUPPLY.  CHECK-C 5-9-00 STL.
